Please use this identifier to cite or link to this item:
Title: Discretely Compact Embeddings of Spaces of Cell-Centered Grid Functions
Authors: Barbeiro, Sílvia 
Issue Date: 2008
Citation: Numerical Functional Analysis and Optimization - Taylor & Francis. 29:5 (2008) 491-506
Abstract: Compactness of embeddings in discrete counterparts of Sobolev spaces is considered. We study the embeddings in spaces of cell-centered grid functions, in one- and two-dimensional domains. No restrictions are made on the mesh-ratios of the underlying meshes.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf120.86 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Dec 11, 2019


checked on Dec 11, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.